سامانه مدیریت نشریات علمی دانشگاه یزد

Fallah, Adeleh. (1402). Linear inference for order statistics of Lindley distribution. کاوش‌نامه زبان و ادبیات فارسی, 4(2), 131-158. doi: 10.22034/jsmta.2024.21542.1140
Adeleh Fallah. "Linear inference for order statistics of Lindley distribution". کاوش‌نامه زبان و ادبیات فارسی, 4, 2, 1402, 131-158. doi: 10.22034/jsmta.2024.21542.1140
Fallah, Adeleh. (1402). 'Linear inference for order statistics of Lindley distribution', کاوش‌نامه زبان و ادبیات فارسی, 4(2), pp. 131-158. doi: 10.22034/jsmta.2024.21542.1140
Fallah, Adeleh. Linear inference for order statistics of Lindley distribution. کاوش‌نامه زبان و ادبیات فارسی, 1402; 4(2): 131-158. doi: 10.22034/jsmta.2024.21542.1140